MDJunction - People Helping People
 
Ask a Question
05/02/2010 12:27 AM

Metanx

Wolfpack
Wolfpack  
Posts: 874
Senior Member

So far I've been taking Metanx for 1 1/2 months and no luck as far as feeling better. Their web site says it takes from 1 week to 4 months to start working so I guess I should be patient. It's hard though when you desperately want results and they're not coming as quick as you want them to.

Cindy

Reply

05/02/2010 01:55 AM
Mispati3
Mispati3  
Posts: 1046
Member

Late last year, I tried LDN (low dose Naltrexone) for 3 months without results and stopped. Only to find out I should have stuck with it another 3 months before giving up. Don't know if it would have ever worked for me, but now I'll never know.

Hang in there.


08/07/2010 01:12 AM
Wolfpack
Wolfpack  
Posts: 874
Senior Member

Well, it's been 6 months on Metanx now an it's still not working. I'd say it's a wash. I'm not paying any more for uninsured meds (vitamins) that aren't working. After this months are gone, that's it for me.

Just to let others know my experience.

Cindy


08/10/2010 03:55 PM
DCMD71
DCMD71  
Posts: 28
New Member

Cindy,

I haven't taken anything specifically for my PN yet, but thanks for the information. I'll definitely keep it in mind.

Hope all is well as it can be with you,

Clare


08/20/2010 11:32 AM
kjv1956
kjv1956  
Posts: 937
Member

Hey all,

Wanted to add my two cents worth on Metnax. I could not afford to buy the Rx for about three months and felt no differance so will not be buying it any more either. I now wish that I had all the money back that I spent on it to purchase something else. I agree it is a wash. The whole nerve thing since my TNR has been a real problem. Pain, Pain, Pain. I am so sick of Dr's that once this is over I am going on a Dr. strike. So help me I am and I am going to spend all of the saved money to get out of debt. They are draining me dry just like the vampire.

kjv1956


01/18/2012 05:01 PM
catspajamas
catspajamas  
Posts: 470
Group Leader

I guess all of us in pain are desperate for some relief. I was on Metanx too with not much help. Metanx is just mega B vitamins of which you can get over the counter in any drug store. The prescription is needed because its mega doses...

01/19/2012 10:39 AM
lken
lken  
Posts: 2827
VIP Member

do any of you take metformin or took diet pills in past? i am trying to track this down. my sister and brother and i took them and all have neuropathy, they do not have diabetes, do any of you have diabetes? that is what doc say when you come down with neuropathy is what causes it most of the time. left over glucose residues on nerves. like a free radical.

01/25/2012 05:19 PM
catspajamas
catspajamas  
Posts: 470
Group Leader

Have any of you taken statin cholesteral drugs? I say this because I have nerve damaged feet from them and neurapathy is a side effect of statins. I take metformin because of the diabetes but now I am understanding statins can cause diabetes in some people too. Guess my old neighbor was right. She said " If the dr. doesn't kill you the meds he gives you will"...take care.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved